# SDR 2020FA0000358

- Difficulty date: August 3, 2020
- Submitted: August 4, 2020
- Operation: General aviation
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 4,181 hours, 3,288 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Balance Weight
- Part serial: NONSERIALIZED
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE LEFT AILERON MASS BALANCE WEIGHT PART NUMBER PE915109-L31 WAS UNDER THE WEIGHT LIMITS (1761 GRAMS) AS PRESCRIBED BY THE SERVICE BULLETIN (MINIMUM 1787 GRAMS) -21 GRAMS BELOW TOLERANCE. THE WEIGHT WAS REPLACED WITH A NEW PART AND THE AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.THE LEFT AILERON WAS SUBSEQUENTLY RE-IDENTIFIED TO PART NUMBER 505-14736-613 AS PER SERVICE BULLETIN INSTRUCTIONS.   ALSO DURING ACCOMPLISHMENT OF SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE RIGHT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHT PART NUMBER PE915109-L33 (1 EACH) WAS UNDER THE WEIGHT LIMITS (80 GRAMS) AS PRESCRIBED BY THE SERVICE BULLETIN (MINIMUM 84 GRAMS)-4 GRAMS BELOW TOLERANCE. THE WEIGHT WAS REPLACED WITH A NEW PART AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED. THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-602 AS PER SERVICE BULLETIN INSTRUCTIONS.
